# SDR UALA2013030401292

- Difficulty date: March 3, 2012
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 62,443 hours, 23,696 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Contaminated
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG 3, PRESSURIZED AIRCRAFT AND FOUND LEFT AFT OVERWING HATCH LEAK, BOTTOM OF HATCH OPENING.  REMOVED AFT LEFT HATCH PER AMM, CLEANED HEAVY RESIDUE FROM SEAL AND HATCH OPENING.  RE-INSTALLED PER AMM.  OK FOR SERVICE.
